# SDR USAA2011070800004

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 8,401 hours, 7,076 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2796
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 3,257 hours, 2,969 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 751, PHL-BOS - UPON SELECTING "FLAPS 1" EICAS HAD NUMEROUS FAULTS/WARNINGS:  SHAKER ANTICIPATED, SPOILER FAULT, SLAT FAIL, AOA LIMIT FAULT, AND STALL PROTECTION FAULT.   THE CREW WAS UNABLE TO CLEAR THE FAULTS, DECLARED AND EMERGENCY, AND LANDED WITHOUT INCIDENT.  ON TAXI IN ALSO RECEIVED FLIGHT CONTROL NR DISPATCH.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT OUTBOARD SKEW SENSORS IAW EO2711P167 AND EA 200310.  OPERATIONAL CHECKS SATISFACTORY FOR SERVICE IAW TASK 27-83-01-710-801.
